# SDR 07FDEA03387

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,153 hours, 37,130 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244419
- Condition: Damaged
- Location: 8th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STRUT OVERHEAT LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE AND LIGHT EXTINGUISHED.  AFTER LIGHT EXTINGUISHED, NORMAL POWER SETTINGS USED, LIGHT NEVER CAME BACK ON.  REMOVED AND REPLACED 8TH STAGE DUCT DUE TO FLANGE AND NUT LEAKING.  GROUND RAN NR 1 ENGINE PER JRH.  ALL NORMAL, OK TO   CONTINUE.
